RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 10, Pages 123–126 (Mi mm2)  

This article is cited in 2 scientific papers (total in 2 papers)

Wavelet basis of $B_\varphi$-splines for irregular net

Yu. K. Dem'yanovich

Saint-Petersburg State University

Full text: PDF file (125 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 06.03.2006

Citation: Yu. K. Dem'yanovich, “Wavelet basis of $B_\varphi$-splines for irregular net”, Matem. Mod., 18:10 (2006), 123–126

Citation in format AMSBIB
\Bibitem{Dem06}
\by Yu.~K.~Dem'yanovich
\paper Wavelet basis of $B_\varphi$-splines for irregular net
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 10
\pages 123--126
\mathnet{http://mi.mathnet.ru/mm2}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2298618}
\zmath{https://zbmath.org/?q=an:1104.42300}


Linking options:
  • http://mi.mathnet.ru/eng/mm2
  • http://mi.mathnet.ru/eng/mm/v18/i10/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Shevaldin, “Dvukhmasshtabnye sootnosheniya dlya analogov bazisnykh splainov malykh stepenei”, Tr. IMM UrO RAN, 17, no. 3, 2011, 319–323  mathnet  elib
    2. V. T. Shevaldin, “Uniform Lebesgue constants of local spline approximation”, Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 196–202  mathnet  crossref  crossref  isi  elib
  • Математическое моделирование
    Number of views:
    This page:331
    Full text:131
    References:41
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020